Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
SoReady

Should i try and fight the depression?

Recommended Posts

I am starting my 3rd month of accutane with the following course

Month 1:20mg

month 2:60mg

month 3: 60mg

One of the main reasons for me going on tan was becaus ei was starting to feel really down and out about my acne, so i went into this risking being even more depressed. Lately, ive been really out of it, i wake up depressed and i get anxiety throughout the day. I have A LOT on my mind right now, relationship problems, work, school and other regular issues so i know its not completely the accutane. however, i am ppretty familiar with depression sothe feeling is very real. My main concern is, once discontinued, should my mood go back to normal? I would like to finish month 3 at the very least, as i have already come this far.

Any suggestions and insigh would be greatly appreciated.

Share this post


Link to post
Share on other sites

Yes ..I would continue. You already got this far. Yes, once you are off your mood should be back to normal or as it was before Accutane.

Share this post


Link to post
Share on other sites

no one can answer this question for you because no one knows how you feel except you. if its serious and you feel real down about yourself i would absoultely come off accutane no questions asked. Your health is more important then some acne, and accutane is always gonna be there, i would go off and retry the drug when your in a better state of mind, just my 2 cents though

Share this post


Link to post
Share on other sites

NO. for god sakes no. stop it as soon as you can. if your feeling depressed and anxious, it will get worse. just read my post called accutane symptoms not dissapearing. that could be you in just another month. everyone reacts to the drug differently, but if i were you, read up on tane and do your research. then decide if its right for you. there are so many other options out there for acne that you can try WITHOUT feeling anxious and moody. its definately not worth it dear.

Share this post


Link to post
Share on other sites

I didn't get depressed but I did get moody. But the thing is that you need to remind yourself that it is the Accutane making you feel sad and not your life. So I was sad, but I knew I had no reason to be and it was the medicine. And I definitely didn't tell my doctor or anyone about it. It's not a big deal...for me it wasn't that's for sure.

Share this post


Link to post
Share on other sites

People telling the guy it isn't a big deal is very irresponsible. Tane has the power to alter the brain permanently. That cannot be dennied by anyone it is on the friggin list of side effects.

Take a bit of advice please SoReady, do NOT let things mount up on you like it seems they are from reading your post.

Quiting tane now before you let things get to bad might not be a bad idea, especially if you know it is making things worse. If you are clear already then there is every chance you will stay that way. The cumulative dose thing is BS from roche making them 10x as much money.

Share this post


Link to post
Share on other sites

I would only quite if its giving you suicidal ideations. I had that reaction, its very dangerous, and it can cause a person to be impulsive. If its not doing that and you just have regular bouts of happiness and sadness, then I would continue using it. Also, if you feel you are depressed these days, why not hire a psychiatrist so you can get an antidepressant like Celexa or Wellbutrin?

Share this post


Link to post
Share on other sites

I agree that it is an issue. Get some good quality St. johns Wort and if that does NOT help you in a couple weeks, call your derm and get on some anti depressants.

It is working for me pretty good.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×